[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (4-2017) ::
IJMSI 2017, 12(1): 81-94 Back to browse issues page
On Lorentzian two-Symmetric Manifolds of Dimension-fou‎r
A. Zaeim , M. Chaichi , Y. Aryanejad
Abstract:  

‎We study curvature properties of four-dimensional Lorentzian manifolds with two-symmetry property‎. ‎We then consider Einstein-like metrics‎, ‎Ricci solitons and homogeneity over these spaces‎‎.

Keywords: Pseudo-Riemannian metric‎, ‎Einstein-like metrics‎, ‎Ricci soliton‎, ‎Homogeneous spac‎e‎.
Full-Text [PDF 116 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or Email:

Write the security code in the box >



DOI: DOI: 10.7508/ijmsi.2017.01.007


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zaeim A, Chaichi M, Aryanejad Y. On Lorentzian two-Symmetric Manifolds of Dimension-fou‎r. IJMSI. 2017; 12 (1) :81-94
URL: http://ijmsi.ir/article-1-626-en.html
Volume 12, Issue 1 (4-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.051 seconds with 791 queries by yektaweb 3510